# SDR SWAA2021070891495

- Difficulty date: July 4, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 4,294 hours, 9,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Dirty
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE NOT ARMING CORRECTLY. / INSPECTED AND FOUND GIRT BAR CLIPS DIRTY.CLEANED GIRT BAR CLIPS IAW AMM 25-60-00. CRS #QGTR841X
